# SDR 20001206SH001

- Difficulty date: September 26, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- Aircraft time: 18,103 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100041A
- Part serial: A08600669
- Condition: Debonded
- Location: Main Rotor
- Part time: 10,072 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING POST-FLIGHT INSPECTION (VIBRATION WAS FELT DURING FLIGHT).  EXTENSIVE UPPER SURFACE SKIN DISBOND.  (X)
